# SDR AALA202012289002

- Difficulty date: November 16, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON SHEAR PLATE AT FR 69 TO FR 70 AND STR 23R IN AFT GALLEY AREA, MEASURING L=0.517 INCHES W=0.916 INCHES D=0.020 INCHES.  REPLACED SHEAR PLATE, IAW SRM A321 51-72-11-911-001, 51-42-11-801 & DWG D53470100.
